# SDR SWAA2024052981700

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295 Rbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT FOUND AT FWD CABIN WET AREA FLOOR SUPPORT BEAM TOP SURFACE STA 294.5 RBL 13 MKD DOT<[01] STEP 14 FABRICATED ANGLES NOT HEAT TREATED;[02] CORRECTION: REJECT: STEP 14 FABRICATED ANGLES NOT HEAT TREATED;[03] REJECTION COMPLETED.;[04] ACCOMPLISHED REPAIR AT FWD CABIN WET AREA FLOOR SUPPORT BEAM 294.5 RBL 13 PER SRM 53-10-51-2R-16 REPAIR 16;[05] FINAL INSPECTION; VERIFIED STEP #4.  AUDIT C/W REF. MPM 52.02.02.
